W.Y.C. Chen, Q.-H. Hou and Y.-P. Mu,
Non-terminating basic hypergeometric series and the q-Zeilberger algorithm,
Proc. Edinburgh Math. Soc. 51 (2008) 609-633.

Cited by

  1. V.Y.B. Chen, W.Y.C. Chen and N.S.S. Gu, The Abel Lemma and the q-Gosper Algorithm, Math. Comp. 77 (2008) 1057-1074.

  2. W.Y.C. Chen, Q.-H. Hou and Lisa H. Sun, The method of combinatorial telescoping, J. Combin. Theory Ser. A 118 (2011) 899-907.

  3. W.Y.C. Chen and E.X.W. Xia, The q-WZ method for infinite series, J. Symbolic Comput. 44 (2009) 960-971.

  4. D. Eichhorn, J. Mc Laughlin and A.V. Sills, Hybrid proofs of the q-binomial theorem and other identities, Electron. J. Combin. 18 (2011) Paper 60, 21 pp.

  5. W. Koepf, Hypergeometric Summation, Springer, London, 2014.

  6. Y.-P. Mu, Parameter augmentation and the q-Gosper algorithm, J. Symbolic Comput. 43 (2008) 874-882.

  7. G. Passarino, Elliptic polylogarithms and basic hypergeometric functions, Eur. Phys. J. C (2017) 77:77, 8 pp.

  8. R. Vidunas, Uniform convergence of hypergeometric series, arXiv:0603646.